PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 2 | 373-382
Tytuł artykułu

Some properties of eigenfunctions of linear pencils and applications to mixed type operator-differential equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the first part of the paper we study some properties of eigenelements of linear selfadjoint pencils Lu = λBu. In the second part we apply these results to the investigation of some boundary value problems for mixed type second order operator-differential equations.
Słowa kluczowe
Rocznik
Tom
27
Numer
2
Strony
373-382
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Institute of Mathematics, Russian Academy of Sciences, Siberian Branch, Universitetskiĭ Prosp. 4, 630090 Novosibirsk, Russia
Bibliografia
  • [1] R. Beals, Indefinite Sturm-Liouville problems and half-range completeness, J. Differential Equations 56 (1985), 391-407.
  • [2] I. Ts. Gokhberg and M. G. Krein, Introduction to the Theory of Linear Nonselfadjoint Operators in Hilbert Space, Nauka, Moscow 1965 (in Russian); English transl.: Amer. Math. Soc., Providence, R.I., 1969.
  • [3] N. V. Kislov, Inhomogeneous boundary value problem for a second order operator-differential equation, Dokl. Akad. Nauk SSSR 280 (1985), 1055-1058 (in Russian); English transl. in Soviet Math. Dokl.
  • [4] N. V. Kislov, Boundary value problems for second order operator-differential equations of Tricomi type, Differentsial'nye Uravneniya 11 (1975), 718-720 (in Russian); English transl. in Differential Equations 11 (1975).
  • [5] J. L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, Vol. 1, Springer, Berlin 1972.
  • [6] S. G. Pyatkov, Properties of eigenfunctions of a spectral problem and their applications, in: Well-Posed Boundary Value Problems for Nonclassical Equations of Mathematical Physics, Institute of Mathematics, Novosibirsk 1984, 115-130 (in Russian).
  • [7] S. G. Pyatkov, On the solvability of a boundary value problem for a parabolic equation with changing time direction, Soviet Math. Dokl. 32 (1985), 895-897.
  • [8] S. G. Pyatkov, Properties of eigenfunctions of a spectral problem and their applications, in: Some Applications of Functional Analysis to Problems of Mathematical Physics, Institute of Mathematics, Novosibirsk 1986, 65-85 (in Russian).
  • [9] S. G. Pyatkov, Solvability of boundary value problems for second order mixed type equations, in: Nonclassical Partial Differential Equations, Institute of Mathematics, Novosibirsk 1988, 77-90 (in Russian).
  • [10] S. G. Pyatkov, Some properties of eigenfunctions of linear sheaves, Siberian Math. J. 30 (1989), 587-597.
  • [11] A. A. Shkalikov and V. T. Pliev, Compact perturbations of strongly damped pencils of operators, Mat. Zametki 45 (1989), 118-128 (in Russian).
  • [12] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Deutscher Verlag Wiss., Berlin 1977, and North-Holland, Amsterdam 1978.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z2p373bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.